# SDR CALA2018102202164

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130074 SUPPORT TASK AD 2008-16-12 / EA 5300-01986 REV A OP 004 RT STATION 2195.75 BTN STR 5 & STR 10 FOUND CRACKED. PLS ACCOMPLISH OP 010 OF THIS EA. ACCOMPLISHED EA 5300-01986 REV A OP 010 WITH FORM 44-0008, ITEM 1 TO ITEM 14 RII INSPECTED OK APPROVED.
